# SDR ASAA2024011548283

- Difficulty date: January 15, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N852VA
- Make and model: Airbus A320-214
- Aircraft serial: 05004
- Aircraft time: 35,282 hours, 11,814 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: D5347112320200
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME SUPPORT BETWEEN FR69 TO FR70 CORRODED. GROUNDED - YES. REMOVED AND REPLACED CORRODED LH FRAME SUPPORT S23L BETWEEN FR69-FR70 WITH NEW FRAME SUPPORT, PART # D5347112320200, PO: 0, IAW ASA A320 AIPC 53-41-17-01-A, A320 DWG D53474180 AND SRM 51-742-11 AND A320 DWGD53400019 (NO ALLOWABLE DAMAGE GIVEN IN A320 SRM). REMOVED CORROSION, LENGTH = 1", WIDTH = 1", DEPTH REMOVED = 0.019" FOUND TO BE BEYOND NEGLIBLE DAMAGE LIMTIS OF 0.004". CAT "A" PERMANENT REPAIR
